Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next » Page: Items per page:
  found 135 articles
 
31
kanna, rajesh ( Post Graduate Department of Mathematics, Maharanis Science College for Women, Mysore 570005, Karnataka, India./) ; B N, DHARMENDRA ( Post Graduate Department of Mathematics, Maharanis Science College for Women, Mysore 570005, Karnataka, India.) ; G, SRIDHARA ( Post Graduate Department of Mathematics, Maharanis Science College for Women, Mysore 570005, Karnataka, India.)
Journal of the Indonesian Mathematical Society Volume 20 Number 1 (April 2014) page. 19-29
Publisher: IndoMS
 
32
Javaid, Muhammad ( Depatment of Mathematics, FAST-National University of Computer and Emerging Sciences, Lahore, Pakistan.)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 67-77
Publisher: IndoMS
 
33
Davvaz, Bijan ( Yazd University)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 123-138
Publisher: IndoMS
 
34
Soenjaya, Agus L. ( Department of Mathematics, National University of Singapore,)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 79-87
Publisher: IndoMS
 
35
Yamano, Takuya ( Department of Information Sciences, Faculty of Science, Kanagawa University)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 89-97
Publisher: IndoMS
 
36
Utami, Herni ( Department of Mathematics Gadjah Mada University, Indonesia) ; -, Subanar ( Department of Mathematics Gadjah Mada University, Indonesia)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 99-110
Publisher: IndoMS
 
37
Hashem, H.H.G. ( Faculty of Science, Qassim University, Buraidah, Saudi Arabia) ; El-Sayed, A.M.A. ( Faculty of Science, Alexandria University, Alexandria, Egypt)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 111-121
Publisher: IndoMS
 
38
Somayasa, Wayan ( Department of Mathematics, Haluoleo University)
Journal of the Indonesian Mathematical Society Volume 19 Number 1 (April 2013) page. 23-40
Publisher: IndoMS
 
39
Hampiholi, P. R. ( Department of Master of Computer Applications, Gogte Institute of Technology, Udyambag, Belgaum - 590008, India) ; Walikar, H. B. ( Department of Computer Science, Karnatak University) ; Durgi, B. S. ( Department of Mathematics, KLE College of Engineering and Technology, Belgaum - 590008, India)
Journal of the Indonesian Mathematical Society Volume 19 Number 1 (April 2013) page. 15-21
Publisher: IndoMS
 
40
Akiyama, Jin ( Tokyo University of Science, 1-3 Kagurazaka, Shinjuku, Tokyo) ; Hitotumatu, Sin ( Research Institute of Mathematical Science, University of Kyoto) ; Sato, Ikuro ( Department of Pathology, Research Institute, Miyagi Cancer Center, 47-1, Medeshima-shiote (Azanodayama), Natori-city, Miyagi)
Journal of the Indonesian Mathematical Society Volume 19 Number 1 (April 2013) page. 41-47
Publisher: IndoMS
 
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next »

Page: 4 of 14